Jurnal Equation: Teori dan Penelitian Pendidikan Matematika

P-ISSN : 2599-3291 (print)
E-ISSN : 2614-3933 (online)

Jurnal Equation: Teori dan Penelitian Pendidikan Matematika is an open-access journal published by Department of Mathematics Education, State Islamic University of Bengkulu (Prodi Tadris Matematika IAIN Bengkulu) twice in a year  (March and September). This journal publishes original articles from literature studies or research results in the field of mathematics education


Journal Homepage Image

Announcements

 

JURNAL EQUATION CALL FOR MANUSCRIPT 2021

 

We invite you to submit your manuscript to Jurnal Equation: Teori dan Penelitian Pendidikan Matematika. The manuscript is published twice a year (March and September). The deadlines:

Volume 4 No 1, March 2021, submission deadline: 31 January 2021

Volume 4 No 2, September 2021 submission deadline: 31 July 2021

 

Journal of Equation Theory and Research in Mathematics Education is a scientific journal that focuses on scientific work and dissemination of research results in the field of mathematics education research including learning, application of technology, and integration of Islam in Mathematics.

Please contact equation@iainbengkulu.ac.id or +6285263908757 for more information.

 
Posted: 2019-11-25
 
More Announcements...

Vol 4, No 2 (2021)

Table of Contents

Articles

Desma Warti, Alfi Yunita, Hafizah Delyana
PDF
1-10
resti komala
PDF
11-18
rizka nova gusman, Mulia Suryani, Lucky Heriyanti Jufri
PDF
19-28
Annisah Kurniati, Ramon Muhandaz
PDF
29-42
Riri Andini, Radhya Yusri, Lita Lovia
PDF
43-54
Fevi Rahmadeni
PDF
55-62
Merlina Merlina, Fatrima Santri Syafri
PDF
63-76
Anggun Aprianti, Selvi Riwayati
PDF
77-93
Fitri Novianti, Hanifah -, Ringki Agustinsa
PDF
94-108
Amelia Lestari, Poni Saltifa
PDF
109-120